On generalized metric properties of the Fell hyperspace

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site: http://www.uncp.edu/academics/library

Abstract: It is shown that if XX contains a closed uncountable discrete subspace, then the Tychonoff plank embeds in the hyperspace CL(X) of the non-empty closed subsets of X with the Fell topology tF as a closed subspace. As a consequence, a plethora of properties is proved to be equivalent to normality and metrizability, respectively, of (CL(X),tF). Countable paracompactness, pseudonormality and other weak normality properties of the Fell topology are also characterized.

Additional Information

Annali di Matematica Pura ed Applicata Vol. 194, No. 5
Language: English
Date: 2014
Fell topology, Vietoris topology, Tychonoff plank, Extent, Spread, Metrizable, Lindelöf, (hereditary) normal, Monotonically normal, d-Normal, Pseudonormal, Countably paracompact

Email this document to